# SDR SWAA2023110307369

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION STA 767-787<[01] R/H TRANSITION ANGLE AT STA. 767-787 IS OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] MATCH DRILLED NEW AFT CARGO R/H TRANSITION ANGLE STA 767-787 PER SRM 51-40-05.;[03] OK TO INSTALL.;[04] INSTALLED NEW AFT R/H CARGO TRANSITION ANGLE STA 767-787 PER SRM 51-40-02.;[05] RII:4. WILSON WHITT (TECHNICIAN); 15-OCT-2023 00:50 UTC INSTALLED NEW AFT R/H CARGO TRANSITION ANGLE STA 767-787 PER SRM 51-40-02.
